# SDR MASA200601222

- Difficulty date: April 29, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 1,404 hours, 1,099 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619003
- Part serial: K0698
- Condition: Failed
- Location: Hyd System
- Part time: 1,404 hours, 1,099 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6007 PHX - RIGHT ELEVATOR WILL NOT GO FULL TRAVEL AND RIGHT ELEVATOR SHOWS MOVEMENT WITH ELEVATOR MOVEMENT.  MX REPLACED THE EDP.
